hi im an 18 year old male. lately ive been feeling sick after bowel movements(no blood from what i can see) i had an abdominal xray done and got the results on friday and my doctor said that the xray showed that my large bowel is full and that its not moving properlly so he gave my a liquid syrup stool softner which seems to work(before i got the syrup id go 5 days without a movement)now that ive been taking it ive had 4 straight days with a movement HOWEVER sometimes when i have a movement i feel naseous after and get lower left and right abdominal pain. I have went to many doctors in the previous months and told them that ive had loss of appetite naseau and trouble getting a bowel movement going ALL of them said IBS right away however IBS causes nasea but after ur movements it should go away while in my cause a BM causes nasea i have a colonoscopy on sep 16th but thats quite aways away and im gonna be gone for 3 weeks away from my parents to visit my cousins who live in a totally different province WHAT SHOULD I DO
be aware that your stomach doctors are limited in there diagnosis.They're gonna prescribe med after med.Remeber YOU DO NOT after a prescription medicine deficiency.The doctors told me I had gerd and I'd have to take medicines ,most likey for a very long time.Now gerd meds help in short term use,They absolutely should NOT be used for long periods of time.I took previcid for almost a year,and it caused more damage than if i had never taken it.My stomach is still trying to correct itself,because these pump inhibitors shut down your acid production which depletes your bodys good bacteria in take.Research it.Study's now are finding the harm in these medicines.How many meds out there are now bieng proven to be harmful.Try taking digestive enzymes or a 6 billion or more probiotic.Acid reflux is just a medical term.Think about this ,why, in present time, are some many people getting "quote -acid reflux unqoute"this wasnt happening in the 1950's like it is now!We are supposd to be so far advanced medically.Heres an important ? How many time have you've taken anti biotics in the past years.These md's are prescribing antibiotics like there flinstones vitimans.They kill ALL bacteria,that means even the good.Which you absolutely NEED.Do they tell us to take probiotics to replenish the good bacteria in our intestines which are vital to our digestive system NO THEY DO NOT.If you do not have a proper balance of GOOD bacteria your body can develope an very fast growing epedemic called cdiff.Which are the bad bacteria that are body needs a small amount of,without the right amount of good bacteria this balance gets out of wack and the bad bacteria grows stronger puting harsh toxins in the blood stream which can make you weak,feel naucious,and can be deadly in elderly people.Research research!!! good luck to you
i forgot to mention that not having the right amount of good bacteria in the small intestines,it can cause constipation and unproper digestine,which can lead up to symptoms of ibs put back the good bacteria and your symptoms can go away.i stopped taking previcid over 3 years ago,i no longer suffer from gerd which the md i saw said it surely was,Of course I can't eat really greasy food ,but in all hoeslty who should.Im able to drink alcohol,eat chocolate,ect... I found out I'm allergic to wheat and that was part of the problem,Go get tested for allergies.Every 7 years are bodys go through a change and your reaching that 3rd stage(21)Theres to much money being ruled by pharmacudical companies.If you were the president of the usa or some important multi million dollar a year athlete do you think you'd get second rate baby step treament ,I do not THINK SO
I also felt sick after having a moving bowel, no matter how the consistency of my poo was I always felt sick afterwards, my rectum was hurting, I felt slack, infirm, pain in my body and a feeling that I have go to toilet for another moving bowel, I felt generally sick, this condition last for about 3-4 hours for then gradually decrease.
I have been diagnosed with crohns diseases for about one year ago and I always thought that this have something to do with my problems, I tryed several different types of medicine for my disease such as Azathioprine and cortisone but the problem stilled remain, but now I have try a new medicine named HUMIRA, and all the symptoms are gone and i´m feeling well.
I found the answer. What we are experiencing has something to do with the
Vagus nerve, which is the largest nerve that runs from the base of the spine to your lower abdomen. What basically happens is that our BM causes stress on the vagus nerve and slows down our heart rate, making us feel tired or sick for a few minutes. It's nothing to worry about.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.